# SDR SWAA2025021784503

- Difficulty date: January 9, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E INNER SKIN IS DISBONDED. (MARKED)<[01] PANEL 192E; INNER SKIN WITH DISBOND; WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION #1
